1 doctor weighed in:

My mum had an episode of severe oedema & low sats 5 yrs ago, was diagnosed with CHF but after stopping betablockers has had no symptoms. Any idea why?

1 doctor weighed in
Dr. Jasdeep Dalawari
Internal Medicine - Cardiology

In brief: Unsure

This is a difficult question.
Beta blockers decrease the heart rate and blood pressure and that could cause more symptoms such as shortness of breath or dizziness or lightheadedness. Or perhaps she developed an allergy to beta blockers. She will probably need to see a doctor in person for help with this one because beta blockers are generally recommended for patients with heart failure.

In brief: Unsure

This is a difficult question.
Beta blockers decrease the heart rate and blood pressure and that could cause more symptoms such as shortness of breath or dizziness or lightheadedness. Or perhaps she developed an allergy to beta blockers. She will probably need to see a doctor in person for help with this one because beta blockers are generally recommended for patients with heart failure.
Dr. Jasdeep Dalawari
Dr. Jasdeep Dalawari
Thank
Get help from a real doctor now
Dr. Umesh Patel
Board Certified, Preventive Medicine
39 years in practice
1M people helped
Continue
111,000 doctors available
Read more answers from doctors